# SDR DALA2020122204192

- Difficulty date: December 21, 2020
- Submitted: December 22, 2020
- Operation: Air carrier
- Aircraft: N343NW
- Make and model: Airbus A320-212
- Aircraft serial: 387
- Aircraft time: 82,279 hours, 36,330 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bushing
- Condition: Excess Play
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXCESSIVE PLAY ON BUSHINGS PASSENGER CREW DOOR 831 UPPER CONNECTION LINK AT FWD GALLEY AREA.  CORRECTIVE ACTION: REPLACED BUSHINGS, OK FOR SERVICE.
